advertisement
Question
Posted by: Janine | 2005/01/13

Just wondering

My last period started on the 15Nov, and on the 5th day I started with 100mg clomid.Since then I havent had a period.My cycles has always been irregular,but since i started with clomid 4 months ago, my cycles were 36 days everymonth. Could I maybe be pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree with Schmegel.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Shmegal | 2005/01/13

Hi Janine

There is definitely a possibility that you may be preggies. Suggest you do a hpt to determine. If your results are negative I wouldn't worry too much about the late period. Same thing happens to me on clomid. My last cycle on clomid was 59 days and now I'm back on clomid again. Thank heavens the doc monitors for my ovulation because with such weird cycles I would never know otherwise.

All the best and I hope your hpt turns out to be positive.

Reply to Shmegal

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement